Advertisement

What are the symptoms of excessive intake of niacin?

Niacin (B3) is a nutrient commonly found in fortified food products. Excessive intake can cause skin reactions such as flushing and rash. It can also lead to nausea and liver toxicity.

Continue Learning about Vitamins

Could You See Better With These Cataract-Fighting Foods?
Could You See Better With These Cataract-Fighting Foods?
To help reduce your risk of cataracts clouding your vision as you age, pluck these items out of your crisper drawer: bell peppers, broccoli and orange...
Read More
How are the health benefits of vitamin supplements tested?
Dwight L. McKee, MDDwight L. McKee, MD
There are many different ways to study vitamin supplements, but the “gold standard” test for any med...
More Answers
8 Foods That Can Replace Your Multivitamin
8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin
Skip the pharmacy and shop the produce department instead.
Start Slideshow
Do You Need More Vitamin D?
Do You Need More Vitamin D?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.